# SDR CALA9701228

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Bs 2163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE BULKHEAD AT FS 2163, STRINGER 51L BUCKLED.  THE BUCKLED AREA WAS REMOVED AND A REPAIR WAS INSTALLED USING DOUBLER AND FILLER IAW SRM 53-00-1 FIGURE 4 SHEET 2.
